Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 704587, 14 pages
http://dx.doi.org/10.1155/2015/704587
Research Article

From Determinism and Probability to Chaos: Chaotic Evolution towards Philosophy and Methodology of Chaotic Optimization

Computer Science Division, The University of Aizu, Tsuruga, Ikki-machi, Aizu-Wakamatsu, Fukushima 965-8580, Japan

Received 28 July 2014; Revised 11 October 2014; Accepted 12 November 2014

Academic Editor: Albert Victoire

Copyright © 2015 Yan Pei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Pei, “From Determinism and Probability to Chaos: Chaotic Evolution towards Philosophy and Methodology of Chaotic Optimization,” The Scientific World Journal, vol. 2015, Article ID 704587, 14 pages, 2015. https://doi.org/10.1155/2015/704587.